# SDR AALA2020072109004

- Difficulty date: July 19, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 70,262 hours, 31,781 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: REF PS CHK OPS TEST OF EMERGENCY LIGHTS  ITEM #26, TEST FAILS "EPSU BATTERY EMERG  R" MESSAGE. SUSPECTED  BATTERY AT 12WL. REMOVED AND REPLACED EPSU BATTERY AT 12WL (R) IAW AMM 33-51-38 & 33-51-00 OPS TEST. GOOD - NO FAILURE MESSAGES PRESENT.
